# SDR CALA2017111204043

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE EMER LIGHT NOT ILLUMINATED. REPLACED DOOR 3R SLIDE EMER LT LAMP AND OPS TEST FOUND ''NORMAL'' REF AMM 33-51-04-960-801 REV 81.
